# SDR HALA2017060600138

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 91,661 hours, 35,811 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Binding
- Location: Rt Thrust
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TRUST LEVER BINDING, TAKEOFF POWER NEEDED MANUAL ASSIST. AUTOTHROTTLE DISC TWICE IN CRUISE FLIGHT. LEVEL OFF ON DESCENT L TRUST LEVER ADVANCED TO FULL, R THRUST LEVER STUCK, MANUALLY DISCONNECTED A/T AND RESET. TAXING OFF RWY STUCK.// ACCOMPLISHED HAL M105 FILE NO. RO298 PERFORMED NO.1 AND NO. 2 ENGINE RUN PER AMM 71-00-00. ENGINE COWL CLOSED AND SECURED. OK FOR SERVICE.
